Convex vNM-Stable Sets for linear production games
We characterize convex vNM-Stable Sets according to von Neumann and Morgenstern for orthogonal linear production games with a continuum of players. The results of RosenmÃ¼ller & Shitovitz [International journal of game theory 29 (2000), pp. 39-61] are thereby substantially improved. Simultaneously, this is a corrigendum concerning the proof of a lemma in our first paper.
|Date of creation:||15 Aug 2011|
|Date of revision:|
|Contact details of provider:|| Postal: Postfach 10 01 31, 33501 Bielefeld|
Web page: http://www.imw.uni-bielefeld.de/
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Lucas, William F., 1992. "Von Neumann-Morgenstern stable sets," Handbook of Game Theory with Economic Applications, in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 1, chapter 17, pages 543-590 Elsevier.
- Einy, Ezra & Holzman, Ron & Monderer, Dov & Shitovitz, Benyamin, 1996. "Core and Stable Sets of Large Games Arising in Economics," Journal of Economic Theory, Elsevier, vol. 68(1), pages 200-211, January.
- Hart, Sergiu, 1974. "Formation of cartels in large markets," Journal of Economic Theory, Elsevier, vol. 7(4), pages 453-466, April.
When requesting a correction, please mention this item's handle: RePEc:bie:wpaper:396. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Bettina Weingarten)
If references are entirely missing, you can add them using this form.